Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 11, Pages 1739–1752 (Mi zvmmf1427)  

This article is cited in 2 scientific papers (total in 2 papers)

Some modifications of Marchuk's multigroup method for inhomogeneous boundary value problems in neutron transport theory

B. D. Abramov

Institute for physics and power engineering named after A. I. Leypunsky

Full text: PDF file (2105 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:11, 1669–1681

Bibliographic databases:
UDC: 519.6:537.84
MSC: Primary 82D75; Secondary 65N38

Citation: B. D. Abramov, “Some modifications of Marchuk's multigroup method for inhomogeneous boundary value problems in neutron transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 40:11 (2000), 1739–1752; Comput. Math. Math. Phys., 40:11 (2000), 1669–1681

Citation in format AMSBIB
\Bibitem{Abr00}
\by B.~D.~Abramov
\paper Some modifications of Marchuk's multigroup method for inhomogeneous boundary value problems in neutron transport theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 11
\pages 1739--1752
\mathnet{http://mi.mathnet.ru/zvmmf1427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831005}
\zmath{https://zbmath.org/?q=an:1017.82048}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 11
\pages 1669--1681


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1427
  • http://mi.mathnet.ru/eng/zvmmf/v40/i11/p1739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abramov B.D., “Calculation of neutron fields in nonuniformities”, Atomic Energy, 91:6 (2001), 1030–1034  crossref  isi  scopus
    2. B. D. Abramov, “Method of equivalent differences for the neutron transport equation”, Comput. Math. Math. Phys., 53:9 (2013), 1336–1349  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:86
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021